# SDR AUS20040085

- Difficulty date: February 8, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Hughes 269C
- Engine: Lyc HIO360D1A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Seal
- Part number: LW11997
- Condition: Worn
- Location: Crankshaft
- Part time: 8 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE CRANKSHAFT SEAL LEAKING. INVESTIGATION FOUND SEAL HAD DISINTEGRATED AROUND THE SEALING LIP. THIS IS A REPLACEMENT SEAL AFTER THE SEAL FAILURE IN MDR 04/0084.
